Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bleeding during intercourse. Taken pills for inflammation. Cervical cancer?

my question and I been worrying about this a lot I had intercourse with a different partner 7 months ago n I bled a during intercourse, after those months I used condoms n my partner decided to use a condom with spermicide and I got an allergic reaction to it n I went to the clinic to get checked and I was allergic to it , I was also told I had inflammation n something else I got prescribed pills for it , it said no drinking and no intercourse but I dint see that till my last day to take them. and know I have a new partner and I had intercourse n I bled after he used the condom :/ . we had intercourse again the next day n I dint bleed at all but im still scare it could be cervical cancer im scared
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
go for peps smear and investigate for cervial cancer. It may be possibility without investigation no body can diagnose test for cervical smear.
Answered: Tue, 9 Feb 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor